# SDR ASAA2017010119205

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 11,951 hours, 3,897 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENGINE T/C N842001, FOUND CORE DETECTOR HARNESS MW0325 BRAID DAMAGED AT 3 O'CLOCK POSITION. ESN658531. GROUNDED - YES. ON DEFERRAL.
